Variations of the primitive normal basis theorem

Kapetanakis, Georgios and Reis, Lucas (2019) Variations of the primitive normal basis theorem. Designs, Codes, and Cryptography, 87 (7). pp. 1459-1480. ISSN 0925-1022 (Print) 1573-7586 (Online)

Full text not available from this repository. (Request a copy)


The celebrated Primitive Normal Basis Theorem states that for any n≥ 2 and any finite field Fq, there exists an element α∈Fqn that is simultaneously primitive and normal over Fq. In this paper, we prove some variations of this result, completing the proof of a conjecture proposed by Anderson and Mullen (2014).
Item Type: Article
Uncontrolled Keywords: High-order elements; k-normal elements; Normal bases; Primitive elements
Divisions: Faculty of Engineering and Natural Sciences
Depositing User: Georgios Kapetanakis
Date Deposited: 15 Jun 2023 22:12
Last Modified: 15 Jun 2023 22:12

Actions (login required)

View Item
View Item